# SDR SWAA2021081880446

- Difficulty date: May 24, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Cracked
- Location: Door Scupper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FWD ENTRY DOORWAY SCUPPER DRAIN PLASTIC FITTING IS CRACKED / BROKEN AT STA 314 LBL 56. MRKD / REMOVED AND REPLACED FWD CABIN MAIN ENTRY DOORWAY SCUPPER DRAIN PER AMM 53-21-00 AND SRM 51-40-02
